# SDR COMA0460139

- Difficulty date: February 10, 2004
- Submitted: February 11, 2004
- Operation: Air carrier
- Aircraft: N988CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7204
- Aircraft time: 15,089 hours, 14,788 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Sensor
- Part number: 6243843
- Part serial: 116C5991
- Condition: Unreliable
- Location: Rt Wing Overheat
- Part time: 13,031 hours, 12,686 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

FLIGHT 5429 WING OVERHEAT WARNING IFSD.  REPLACED THE RIGHT WING OVERHEAT SENSOR.
